# SDR SWAA2024052087949

- Difficulty date: April 16, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 948 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 947.5 AT LEVEL STR 25L AT AFT CARGO COMPARTMENT 2024-259235<[01] REPLACED ANGLE AND FASTENERS LOCATED BS 947.5 AT LEVEL STR 25L AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 149A8103 SHEET: 7 REV: A; SEE INDIVIDUALS SIGN-OFF BELOW.;[02] COMPLETED TASK CERTIFIED
